# SDR C2XA11CL027

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 25,363 hours, 19,497 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 2533
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 5891 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
